# SDR AALA202203254575

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737*
- Aircraft serial: 31269
- Aircraft time: 13,410 hours, 5,689 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN OR CLOSE. ACCOMPLISHED LUBRICATION OF FLIGHT DECK DOOR LATCH ASSEMBLY PER AMM 52-51-00.
